# SDR UALA2008111300445

- Difficulty date: January 25, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 60,076 hours, 35,485 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 424244
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 1 ENGINE HYDRAULIC PUMP FAILURE.  NR 1 ENGINE DRIVEN PUMP FOUND FAULTY.  REPLACED NR 1 ENGINE DRIVEN PUMP.  REPLACED NR 1 HYD EDP CASE DRAIN FILTER.  NO METAL FOUND IN FILTER.  CHANGED FILTER (P/N FLA161001144) PRECAUTIONARY, NO LEAKS NOTED ON ENG RUN.
